MAUDE Adverse Event Report: MO016 MO-MOBERLY HOT PACK, MEDIUM, 6X6.5IN; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY HOT PACK, MEDIUM, 6X6.5IN; PACK, HOT OR COLD, DISPOSABLE
Model Number 11450-040B
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history record review was completed on the reported lot number, v1c212.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.One sample was received for investigation.Visual evaluation of the returned sample revealed it was already activated, and it appears to have been cut with a sharp instrument.It is likely the pouch was cut when the product shipper was being opened at the customer¿s location.Employees at the manufacturing site do not use sharp instruments to open shippers.Additionally, the shipper¿s artwork instructs customers to not use a knife to open.Therefore, the root cause is likely due to the customer failing to follow packaging directions.We will continue to monitor complaint trends and utilize the information as part of continuous improvement.
 
Event or Problem Description
Customer reported, while attempting to activate heat pack, it exploded in my eyes, chest, head, hands, neck.Eye wash was done two times and saline flushes used to flush out eyes.Reportedly, large particles of debris removed from my eyes.Initially i could not see and had severe burning to my eyes.After flushing my eyes no burning noted, just dryness.

Brand Name
HOT PACK, MEDIUM, 6X6.5IN
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood dr.
waukegan, IL 60085
8478874151
MDR Report Key13847325
Report Number1423537-2022-00740
Device Sequence Number14619841
Product Code IMD
UDI-Device Identifier10885380167188
UDI-Public10885380167188
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11450-040B
Device Catalogue Number11450-040B
Device Lot NumberV1C212
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2022
Initial Report FDA Received Date03/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown